| Model Number |
1054096 |
| Medical Device Problem Codes |
Failure to Charge (1085); Circuit Failure (1089)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/07/2021
Type of Reportable Event
Malfunction
Event or Problem Description
A ventilator was returned to the manufacturer for service.The device was not in patient use.During the evaluation of the device at the manufacturer's service center, an error code related to the charging of the internal battery was observed.The device's internal battery and power management board were replaced to address the issue.